Jump to content

Taking antihistamine...............


Recommended Posts

Hey guys!  I got poison ivy on my arms, used the lotion for a couple days and was told to use antihistamine.  I had the worse nite of w/d then I have had in a while.  I also have severe stress in my life to the point I had to call the police last nite.  Wont go into detail but do you think its the antihistamine.  The stress I have, I would think, would cause my mental/emotional w/d but these were physical.  Heart palpatrations are bad so of couse I cant sleep.  I dont know, cant change my stressful situation because its my son but have to get off this med to work.  Anyone know anything about this..................
Link to comment
Share on other sites

Some people's symptoms get amped with antihistamines in this process. Using one while tapering as you are, or off the drug and trying something to aid with sleep when off the drug until things start to even out. I tried benadryl when I was newly off and it gave me stronger cortisol rushes and made me feel off emotionally. Further out, maybe 5 months or so it let me sleep if I took it once. Kept me awake the second night, awake with the drugged feeling. I decided to heal without it. That said, it's not unusual for people to have a reaction to it like you've described.

 

Stronger cortisol rushes like I had, heart palps like you had, use "search" for antihistamines or sift through threads in other medications and you'll find more same experiences.

Link to comment
Share on other sites

Thank you!  I was concerned with taking any pill whatsoever but the poison ivy was bad.  I will keep my fingers crossed that is what it is. 

Thanks so much!!

Link to comment
Share on other sites

You're welcome!

 

Poison ivy's no fun is it. Yikes.......I hope it clears up for you. Sorry about the other stressors for you on top of things.

Link to comment
Share on other sites

×
×
  • Create New...